Publications

Preprints

  1. V. Ježek, J. Lipovský:
    Application of quotient graph theory to three-edge star graphs
    submitted [mp_arc 21-44; arXiv: 2108.05253 [math-ph]]

Journal papers

  1. M. Ławniczak, J. Lipovský, M. Białous, L. Sirko:
    Application of topological resonances in experimental investigation of a Fermi golden rule in microwave networks
    Phys. Rev. E 103 (2021), 032208 [arXiv: 2108.05584 [quant-ph]]
  2. P. Freitas, J. Lipovský:
    A Gelfand-Levitan trace formula for generic quantum graphs
    Anal. Math. Phys. 11 (2021), 56 [mp_arc 19-4; arXiv: 1901.07790 [math-ph]; Preprint after peer review (This is a post-peer-review, pre-copyedit version of an article published in AAMP.)]
  3. P. Freitas, J. Lipovský:
    The determinant of one-dimensional polyharmonic operators of arbitrary order
    J. Funct. Anal. 279 (2020), 108783 [arXiv: 2001.04703 [math-ph]]
  4. P. Exner, J. Lipovský:
    Topological bulk-edge effects in quantum graph transport
    Phys. Lett. A 384 (2020), 126390 [mp_arc 20-5; arXiv: 2001.10735 [math-ph]]
  5. P. Exner, J. Lipovský:
    Spectral asymptotics of the Laplacian on Platonic solids graphs
    J. Math. Phys. 60 (2019), 122101 [mp_arc 19-42; arXiv: 1906.09091 [math.sp]]
  6. M. Ławniczak, J. Lipovský, and L. Sirko:
    Non-Weyl microwave graphs
    Phys. Rev. Lett. 122 (2019), 140503 [arXiv: 1904.06905 [quant-ph]]
  7. P. Exner, J. Lipovský:
    Smilansky-Solomyak model with a δ'-interaction
    Phys. Lett. A 382 (2018), 1207 – 1213 [mp_arc 18-6; arXiv: 1801.08304 [math-ph]]
  8. B. C. Lütfüoğlu, J. Lipovský, J. Kříž:
    Scattering of Klein-Gordon particles in the background of mixed scalar-vector generalized symmetric Woods-Saxon potential
    Eur. Phys. J. Plus 133 (2018), Article 17 [arXiv: 1801.06365 [math-ph]]
  9. P. Freitas, J. Lipovský:
    Eigenvalue asymptotics for the damped wave equation on metric graphs
    J. Diff. Eq. 263 (2017), 2780–2811 [arXiv: 1307.6377 [math-ph]]
  10. P. Exner, J. Lipovský:
    Pseudo-orbit approach to trajectories of resonances in quantum graphs with general vertex coupling: Fermi rule and high-energy asymptotics
    J. Math. Phys. 58 (2017), 042101 [mp_arc 16-67; arXiv: 1608.03978 [math-ph]]
  11. J. Lipovský:
    Quantum graphs and their resonance properties
    Acta Physica Slovaca 66 (2016), no. 4, p. 265 – 363
  12. J. Lipovský:
    On the effective size of a non-Weyl graph
    J. Phys. A: Math. Theor. 49 (2016), 375202 [mp_arc 15-65; arXiv: 1507.04176 [math-ph]]
  13. P. Exner, J. Lipovský:
    Resonances on hedgehog manifolds
    Acta Polytechnica 53 (2013), 416-426 [mp_arc 13-11; arXiv: 1302.5269 [math-ph]]
  14. P. Exner, J. Lipovský:
    Non-Weyl resonance asymptotics for quantum graphs in a magnetic field
    Phys. Lett. A375 (2011), 805-807 [mp_arc 10-190; arXiv: 1011.5761 [math-ph]]
  15. P. Exner, J. Lipovský:
    On the absence of absolutely continuous spectra for Schroedinger operators on radial tree graphs
    J. Math. Phys. 51 (2010), 122107 [mp_arc 10-59; arXiv: 1004.1980 [math-ph]]
  16. E.B. Davies, P. Exner, J. Lipovský:
    Non-Weyl asymptotics for quantum graphs with general coupling conditions
    J. Phys. A43 (2010), 474013 [mp_arc 10-58; arXiv: 1004.0856 [math-ph]]
  17. P. Exner, J. Lipovský:
    Resonances from perturbations of quantum graphs with rationally related edges
    J. Phys. A43 (2010), 105301 [mp_arc 09-216; arXiv: 0912.3936 [math-ph]]

Conference proceedings

  1. M. Ławniczak, J. Lipovský, S. Bauch and L. Sirko:
    Unexpected Properties of Open Quantum Graphs and Microwave Networks
    In: Skiadas C., Dimotikalis Y. (eds) 12th Chaotic Modeling and Simulation International Conference. CHAOS 2019. Springer Proceedings in Complexity. Springer, Cham.
  2. P. Freitas, J. Lipovský:
    Spectral determinant for the damped wave equation on an interval
    Acta Physica Polonica A 136 (2019), 817 – 823 [arXiv: 1908.06862 [math-ph]]
  3. J. Lipovský, V. Lotoreichik:
    Asymptotics of resonances induced by point interactions
    Acta Physica Polonica A 132 (2017), no. 6 [mp_arc 17-84; arXiv: 1708.03509 [math-ph]]
  4. J. Lipovský:
    Pseudo orbit expansion for the resonance condition on quantum graphs and the resonance asymptotics
    Acta Physica Polonica A 128 (2015), no. 6, p. 968 – 973 [mp_arc 15-73; arXiv: 1507.06845 [math-ph]]
  5. J. Lipovský:
    An introduction to the spectral asymptotics of a damped wave equation on metric graphs
    Nanosystems: physics, chemistry, mathematics 6 (2015), no. 2, p. 182 – 191, special Issue: proceedings of the conference "Wave dynamics in low-dimensional branched structures"
  6. P. Exner, J. Lipovský:
    Equivalence of resolvent and scattering resonances on quantum graphs
    in "Adventures in Mathematical Physics" (Proceedings, Cergy-Pontoise 2006), AMS "Contemporary Mathematics"Series, vol. 447, Providence, R.I., 2007; pp. 73-81. [mp_arc 06-302; math-ph/0610065]

Other publications

  1. J. Lipovský:
    Rezonance v kvantových grafech
    Čs. čas. fyz. 64 (2014), no. 6., p. 353 – 356 [preprint]

Thesis

My Ph.D. thesis (for copyright reasons without appendices).
Full text of my Ph.D. thesis at Charles University repository